# SDR SWIA202162891

- Difficulty date: October 2, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL600*
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE-BAY COMPARTMENT DOOR CUTOUT SILL HAS EVIDENCE OF CORROSION. MARKED.    (C-CHECK RO 11-27-21)   REMOVED AND REPLACED AFT BAGGAGE BAY DOOR LOWER SILL IAW DWG MM670-35085 REV L, CRJ700 SRM  51-42-06-001-001-A01, CRJ700 SRM 51-42-10-001-001-A01, CRJ700 SRM 51-42-13-01-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01.  / COMPLIED WITH SKYCARD 51-900-1002-SKY
